# SDR UALA2012042002390

- Difficulty date: April 19, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,689 hours, 15,861 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276217
- Condition: Dirty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT ARM DOOR 1R.  REMOVED DEBRIS IN THE AREA OF THE GIRT BAR, OPS CHECKED GOOD.
